# SDR MASA97107

- Difficulty date: August 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120183
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRSHUTTLE 5498, TLH-MIA - DURING THE PREFLIGHT INSPECTION, THE CREW FOUND THAT THE EMERGENCY EXIT LIGHTS WOULD NOT ILLUMINATE.  MAINTENANCE DEFERRED THE LIGHTING SYSTEM PER MEL 33-50-1.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
